# SDR ASOA2016061614931

- Difficulty date: June 16, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 28,707 hours, 20,514 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN COVER MISSING FROM GALLEY NR 2.  INSTALLED EMERGENCY EXIT LIGHT COVER IAW AMM 33-51-00.  ACFT OK FOR SERVICE.
